# SDR DHL97741003

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17R
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ80GOGAAI
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350 TAT -14 C , NR 2 EPR FLUCTUATED UP TO +.10 FUEL FLOW + 200 LBS FROM CRUISE  SETTINGS WITH FRICTION LOCK SET CRUISE EPR INCREASED .02 OVER 10 MINUTE PERID.  ALL OTHER ENGINES PARAMETERS APPEARED NORMAL.  FLUCTUATIONS CONTINUED AT REDUCED POWER SETTINGS DURING DESCENT.  REPLACED FUEL FLOW POWER SUPPLY, SERVICE FCU BURNER PRESSURE BELLOWS.
